×

Found 1,209 Documents (Results 1–100)

100
MathJax

Differential processes generated by two interpolators. (English) Zbl 1473.46033

PDF BibTeX XML Cite
Full Text: DOI arXiv

A limit theorem for sums of independent random elements in a Banach space. (English. Ukrainian original) Zbl 1457.60007

Theory Probab. Math. Stat. 100, 141-152 (2020); translation from Teor. Jmovirn. Mat. Stat. 100, 131-141 (2019).
MSC:  60B12 46B09 60F05
PDF BibTeX XML Cite
Full Text: DOI

Local geometric properties in quasi-normed Orlicz spaces. (English) Zbl 1447.46017

Kosek, Marta (ed.), Function spaces XII. Selected papers based on the presentations at the 12th conference, Krakow, Poland, July 9–14, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 119, 197-221 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Characterization of the Orlicz spaces whose convergence is equivalent to convergence in measure on reflexive subspaces. (English. Russian original) Zbl 1469.46026

Sib. Math. J. 60, No. 4, 690-698 (2019); translation from Sib. Mat. Zh. 60, No. 4, 881-890 (2019).
MSC:  46E30 42B35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software